Katalog GES



SCHWARTZ KERNEL THEOREM FOR THE FOURIER HYPERFUNCTIONS

1st Person: Chung, Soon-Yeong
Additional Persons: Kim, Dohan verfasserin; Lee, Eun Gu verfasserin
Source: in Tsukuba journal of mathematics Vol. 19, No. 2 (1995), p. 377-385
More Articles
Type of Publication: Article
Language: English
Published: 1995
Keywords: research-article
Online: Volltext
  Search for full text

Online

Volltext

Similar Items

Cannot find similar records

Library Services

Search Options

Quick links

Orientation